# SDR REXA201000321

- Difficulty date: December 18, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 14,369 hours, 11,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 PRESSURE BULKHEAD IS CRACKED; 2 INDICATIONS APPROXIMATELY .5"L, AT BRAKE CABLE PASS-THROUGH HOLE.  C/W  REO 601R-53-11-563  AND BSC STANDARD REPAIR 601R-53-0101A.
